# SDR CALA2009063000334

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 40,761 hours, 21,643 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W0186
- Condition: Chafed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE W0186 HAS 3EA CHAFED WIRES O/B OF RT FWD BOOST PUMP.  FOUND WIRES 053, 030 & AMP; 036 OF BUNDLE W0186 CHAFED BUT NOT COMPLETELY THROUGH INSULATION.  REPAIRED WIRES IAW SWPM 20-10-13.  REF WDM 24-11-21.  DAMAGE IS 30 INCHES FROM PRESSURE SEAL STA 540R.
